Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 124(166), Number 2(6), Pages 238–250 (Mi msb2049)  

This article is cited in 15 scientific papers (total in 15 papers)

On an inverse problem for the $m$th row of a Padé table

S. P. Suetin


Abstract: The author considers the connection between the asymptotic behavior of the poles of the $m$th row of the Padé table of a function given by a power series and the singular points of this function on the boundary of its $m$th disc of meromorphicity.
Bibliography: 9 titles.

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 52:1, 231–244

Bibliographic databases:

UDC: 517.53
MSC: 30D30
Received: 11.10.1983

Citation: S. P. Suetin, “On an inverse problem for the $m$th row of a Padé table”, Mat. Sb. (N.S.), 124(166):2(6) (1984), 238–250; Math. USSR-Sb., 52:1 (1985), 231–244

Citation in format AMSBIB
\Bibitem{Sue84}
\by S.~P.~Suetin
\paper On an inverse problem for the $m$th row of a Pad\'e table
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 124(166)
\issue 2(6)
\pages 238--250
\mathnet{http://mi.mathnet.ru/msb2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=746069}
\zmath{https://zbmath.org/?q=an:0571.30034|0549.30028}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 52
\issue 1
\pages 231--244
\crossref{https://doi.org/10.1070/SM1985v052n01ABEH002886}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ASU9600013}


Linking options:
  • http://mi.mathnet.ru/eng/msb2049
  • http://mi.mathnet.ru/eng/msb/v166/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Prokhorov, “The poles of Tchebycheff rational approximations and meromorphic extension of functions”, Math. USSR-Sb., 69:2 (1991), 379–391  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Adukov V., “The Uniform Convergence of Subsequences of the Last Intermediate Row of the Pade Table”, J. Approx. Theory, 122:2 (2003), 160–207  crossref  mathscinet  zmath  isi
    6. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  elib
    7. V. I. Buslaev, “An analogue of Fabry's theorem for generalized Padé approximants”, Sb. Math., 200:7 (2009), 981–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. S. P. Suetin, “Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  mathnet  crossref  crossref  isi  elib
    9. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. J. Cacoq, B. Calle Ysern, G. López Lagomasino, “Direct and Inverse Results on Row Sequences of Hermite–Padé Approximants”, Constr Approx, 2013  crossref  mathscinet
    11. N. Bosuwan, G. López Lagomasino, “Inverse Theorem on Row Sequences of Linear Padé-orthogonal Approximation”, Comput. Methods Funct. Theory, 2015  crossref  mathscinet
    12. G. López Lagomasino, Y. Zaldivar Gerpe, “Inverse Results on Row Sequences of Hermite–Padé Approximation”, Proc. Steklov Inst. Math., 298 (2017), 152–169  mathnet  crossref  crossref  isi  elib
    13. Bosuwan N., “Direct and Inverse Results on Row Sequences of Generalized Pade Approximants to Polynomial Expansions”, Acta Math. Hung., 157:1 (2019), 191–219  crossref  mathscinet  zmath  isi  scopus
    14. Bosuwan N., “On the Boundedness of Poles of Generalized Pade Approximants”, Adv. Differ. Equ., 2019, 137  crossref  mathscinet  zmath  isi  scopus
    15. Bosuwan N., “On Row Sequences of Hermite-Pade Approximation and Its Generalizations”, Mathematics, 8:3 (2020)  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:241
    Full text:79
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021